# SDR CALA2020011300144

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 87,270 hours, 19,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH AISLE  LIGHTING  IS INOPERATIVE FROM SEAT 07C TO 20C. FOUND BATTERY PACK POWER SUPPLY INOPERATIVE FOR LEFT SEAT SECTION ROW 07 TO 20. REPLACED POWER SUPPLY BATTERY CHARGER ASSY PER AMM 33-51-07-862-054. OPS CHECK OF EMERGENCY LIGHTS NOW NORMAL . SDR ENTERED. IDT RAISED . FAULT FOUND DURING 2 SVC CHECK
